International ME/CFS and FM Awareness Day Is On May 12, 2018
Thomas Hennessy, Jr., selected May 12th to be our international awareness day back in 1992. He knew that May 12th had also been the birthday of Florence Nightingale. She was the English army nurse who helped to found the Red Cross as well as the first school of nursing in the world.
Discuss the article on the Forums.

Methylcobalamin and eye irritation

Discussion in 'Hypersensitivity and Intolerance' started by Viking, Jan 26, 2016.

  1. Viking

    Viking

    Messages:
    67
    Likes:
    26
    I have noticed my eyes seem quite sore and irritated after I use methylcobalamin.

    I have been using a sublingual tablet, 5000mcg.
    I have been splitting the sublingual tablets, as I slowly ramp up the dose. (On about an 1/6th tablet so far)

    Could the tablet dust be an irritant? ( cellulose, acerola powder, mannitol, stevia, magnesium sterate)

    Or could this be a methylation or other side effect, or cofactor depletion going on?

    Thanks,
    Viking
     
  2. JES

    JES Senior Member

    Messages:
    624
    Likes:
    1,088
    I had a similar reaction to MB12, but learned it was because it made my eyes drier (this quickly causes problems especially when spending many hours a day in front of a screen).
     
  3. Viking

    Viking

    Messages:
    67
    Likes:
    26
    Interesting.. I did not experience this when i took Hydroxocobalamin a few years ago.
     

See more popular forum discussions.

Share This Page